# SDR SWIA2020020748302

- Difficulty date: January 2, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 41,835 hours, 26,928 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cup
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR THRESHHOLD AREA, BOTH FWD AND AFT "CUPS" FOR HANDRAIL CLEARENCE HAVE CORROSION(MARKED)   (C-CHECK) RO 2/05/2020   PAX DOOR THRESHHOLD AREA, BOTH FWD AND AFT "CUPS" FOR HANDRAIL CLEARENCE NO ALLOWABLE DAMAGE ALLOWED OUT OF LIMITS REF CRJ 700 SRM.  REMOVED AND INSTALLED AFT PAX DOOR THRESHHOLD AREA,  AFT "CUP" FOR HANDRAIL CLEARENCE REF CRJ 700 AND REF CRJ 700 SRM DWG.  COMPLIED WITH TASK.  FWD PAX DOOR THRESHHOLD AREA "CUP" FOR HANDRAIL CLEARENCE REPLACED ON JOB 71019194 OP 88 MXTRANS 20294045
